MathSciNet Relay Station
MathSciNet bibliographic data
MR608531 53C20
Greene, R. E.; Shiohama, K. Convex functions on complete noncompact manifolds: topological structure. Invent. Math. 63 (1981), no. 1, 129–157.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement